Open Journal of Statistics

Vol.6 No.2(2016), Paper ID 65432, 11 pages

DOI:10.4236/ojs.2016.62018

 

Equivalence between the Dependent Right Censorship Model and the Independent Right Censorship Model

 

Qiqing Yu, Kai Yu

 

Department of Mathematical Sciences, SUNY, Binghamton, USA
Department of Mathematics, University of Mississippi, Oxford, USA

 

Copyright © 2016 Qiqing Yu, Kai Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yu, Q. and Yu, K. (2016) Equivalence between the Dependent Right Censorship Model and the Independent Right Censorship Model. Open Journal of Statistics, 6, 209-219. doi: 10.4236/ojs.2016.62018.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.